However, he refuses to believe he has it and refuses to take medicine. I have snuck Vyvance into his morning breakfast drink, on the days he has several tests at school.,His focus is much better and he gets more done. He has been very irritable after it wears off, probably because he has not adjusted to the medicine. Should I continue sneaking it in his drink every day? How do I tell him and try and get him to take it independently???
No responses have yet been posted. Add your response to this question.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 3 answers
Posted 28 Apr 2011 • 6 answers
Posted 20 Jan 2012 • 7 answers
Posted 7 Apr 2014 • 2 answers
Posted 20 Feb 2016 • 0 answers